# SDR SIMA20120413013

- Difficulty date: April 13, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 23,898 hours, 21,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE CABIN EMERGENCY LIGHT STRIP CONNECTOR BROKEN OFF AT CABIN FLOOR PANEL 251GF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE CABIN EMERGENCY LIGHT STRIP AT CABIN FLOOR PANEL 251GF IAW EMB 140 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
